# SDR REXA2012110901563

- Difficulty date: November 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 11,753 hours, 7,537 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-54-410-120, LEFT NACELLE I/B PANEL 434BB IS CHAFED AT THE AFT SIDE BY PYLON (A236 026) REPLACED PANEL.
